MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10011
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, the end of a ri bone pins 4 mm x 152 mm qty: 2 broke off into the speed pin driver.The procedure was completed, without any delay, using the same device.No patient injury was reported due to this issue.
 
Additional Manufacturer Narrative
H10: internal complaint reference case-(b)(4).
 
Additional Manufacturer Narrative
Section h3, h6: the ri bone pins 4 mm x 152 mm qty: 2, part number rob10011, lot number unknown, used for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with product mishandling during insertion or removal.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18034335
Report Number3010266064-2023-00188
Device Sequence Number8268792
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public885556757307
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RI CORI (PN: (B)(6).
Patient SexUnknown